# SDR CALA2020021200386

- Difficulty date: February 8, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 69,803 hours, 24,856 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 LBL 32.40 IS CRACKED. REMOVED AND REPLACED SHEAR FITTING AT STA 540 LBL 3240 IAW B737- 700 SRM 51-40-02 AND DWG NO 111A2000. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION U241010, 2/8/2020 INSPECTION ACCEPTED
